# SDR UALA2012012000435

- Difficulty date: January 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 85,991 hours, 10,445 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Cylinder
- Part number: 89151114
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 PRESS LOW 1530 PSI.   REPLACED OXYGEN CYLINDER PER AMM, CHK'D OKAY.
